# SDR AALA202202288457

- Difficulty date: December 15, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL AT BS 727D AND S25R. REPAIRED TRANSITION PANEL PER SRM 53-00-53 **SUPPLEMENTAL REPORT FOR AALA202112298457: INSPECTION CORRECTED THE CORROSION REPORTING FORM TO REFLECT THE AREA WAS REPAIRED BY BLENDING ONLY AND DETERMINED THE CORRECT LEVEL WAS LEVEL 1 NOT LEVEL 2. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
